# SDR QXEA0202122

- Difficulty date: December 4, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 9,567 hours, 13,434 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Mount Bracket
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND MAIN LANDING GEAR AFT GEAR DOOR MOUNT BRACKET HAS MINOR CHAFING FROM GRAVEL GUARD.  REPAIRED IAW RD 8-54-1052.
